The quasi-Hadamard products of certain $p$-valent functions with negative coefficients
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 597-606
Published online December 1, 2007
Mohamed Kamal Aouf
Mansoura University
Abstract : The object of the present paper is to show quasi-Hadamard products of certain $p$-valent functions with negative coefficients in the open unit disc. Our results are the generalizations of the corresponding results due to Yaguchi et al. [10], Aouf and Darwish [3], Lee et al. [5] and Sekine and Owa [9].
Keywords : analytic, $p$-valent, quasi-Hadamard product, negative coefficients
MSC numbers : 30C45
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd